Took levofloxacin (brand new generic) for Levaquin
by karen schuster
I took Levaquin in the form of the new generic Levofloxacin.
Within 3 days, knees were in such pain it felt they were both on fire. It was the most painful experience; I felt crippled!
I just got married and couldn't walk or put any weight on the knees. Kept popping pain pills of my mothers and icing but that didn't even help.
Since I didn't realize it was the medication causing the problem, I continued to take the pills. Doctor never warned me, pharmacist never warned me. I finally looked up the drug on the computer and found out for myself the side effects. I called the doctor crying from the pain Monday morning.
It seems it was a common side effect....ya think he could have said something!
Sure enough its on the little piece of paper that comes with prescription from CVS but I never read it. I've known my doc for 25 years, if he trusted the drug why wouldn't I ? Dummy me. Next time I will read everything.
Its been over a month since I took the medication and still in serious pain. Have been through steroids, shots and x-rays. thank god i have good insurance. Feel sorry for the poor souls suffering who do not.
Went to specialist....sure enough its the tendons in both knees.have to go back for MRI. Karen
Sorry to hear about all that.
1. Steroids and shots aren't going to help, unfortunately. And it's common knowledge (though obviously most doctors don't pay enough attention to keep up to date on what they
give their patients) that corticosteroids and Levaquin are a bad mix.
2. You're hurting because, among other things, Levaquin, or Levoflaxacin, or any other quinolone antibiotic, massively deplete your body of nutrients, specifically Magnesium.
3. Until you replace those nutrients, your body has little no chance of being able to recover.
You don't have Tendonitis
, you have Levaquin Tendonitis
, which is an ENTIRELY different situation/dynamic.
So, what to do?
I highly suggest The Levaquin Tendonitis Solution
There's a lot happening with Levaquin cytotoxicity. Time and rest won't help. You need a plan to counteract the side effects of Levaquin, a plan designed to give your body what it needs so it can reverse the problems that are making your knees hurt.
More questions, more answers. ----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.
And, comments have a 3,000 character limit so you may have to comment twice.
Joshua Tucker, B.A., C.M.T.
The Tendonitis Expertwww.TendonitisExpert.com